Botox for Migraines Q&A
Side Effects + Botox for Migraines
I had botox injections by my neurologist for migraines. It has been about 8 weeks. I am now experiencing hair loss. Is this a normal side effect? READ MORE
I have been getting botox injections for migraines for at least 8 years. I have my dermatologist do the injections. He injects the area between my... READ MORE
I received botox 3 months ago for treatment of migraines. 3 weeks later I noticed a dime size depression over my eyebrow which has gotten worse so... READ MORE
I just had about 200 units of Botox administered for chronic tension headaches. This was performed by a neurologist in Atlanta, GA. The injections... READ MORE
6 weeks after Botox injections for migraines I began to have small seizures. I also had a cluster of them in my sleep twice. I am so scared this will... READ MORE
My wife received Botox for her migraines and soon after experienced severe soreness and weakness in her left arm which has last for 4 months now. Will... READ MORE
I got the shots (temples, forehead, back of the neck and shoulders) on Sept 3rd-Friday. Tuesday morning my arms were itching like crazy... and then my... READ MORE
I have been receiving Botox injections every 3 months for relief of migraines for the past two years from a neurologist. The injections are to the... READ MORE
I had Botox injections 7/17 for my migraine headaches. The neurologist injected 31 sites @ 5 cc each, therefor totaling 155cc. The most painful of the... READ MORE
I had botox for migraines 4 days ago and during the procedure got REALLY nauseated (which I assume was normal) and I am still nauseated, but my... READ MORE
I received Botox for migraines on 2/5/13. Three days later my left eyelid was drooping. I started having major anxiety. Yesterday I flew to Fl. Got... READ MORE
I recently had 30 injections for chronic migraines in my neck, scalp and forehead. i have now found after a week, that i still do not have feeling in... READ MORE
How long will my reaction to the botox last? They Seem to Be Getting Worse @ 3 Months? READ MORE
I Had Botox Injected in my Cheeks for Migraines and Now I Can't Smile. Is This a Normal Side Effect? READ MORE
Could you explain to me how Botox help migraines? I'm really suffering and want to get on board, but it is counterintuitive.
Why should I (a migraine sufferer) trust a word of what plastic surgeons have noticed a side effect of a cosmetic treatment (Botox to help alleviate... READ MORE
Concerned about bad side effects. Once injected it is too late to stop like starting a new pill that can be stopped. Want to make certain that the... READ MORE
Got my first Botox Injection 2 mos for chronic migraines. 2-3 weeks post the injections I have started experiencing insomnia.
Never had sleeping issues before. Even when I fall asleep, I wake up around 5 AM and find it difficult to go back to sleep. My Neurologist is very... READ MORE
5 days ago, I saw a plastic surgeon who treats migraines with botox. He said he hadn't done many injections in the base of skull & upper neck for... READ MORE
I had my first Botox for migraine treatment 10 days ago for chronic daily migraines. What are normal side effects?
My symptoms include (a) severe neck pain and by end of day, can barely hold my head up, (b) headache pain has increased dramatically (minimally 7/10)... READ MORE